Volume 28, Issue 4
Preface

DOI:

J. Comp. Math., 28 (2010), p. 429

Published online: 2010-08

Full PDF 157 1548
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-28-0, author = {}, title = {Preface}, journal = {Journal of Computational Mathematics}, year = {2010}, volume = {28}, number = {4}, pages = {0--0}, abstract = {}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10376.html} }
TY - JOUR T1 - Preface AU - JO - Journal of Computational Mathematics VL - 4 SP - 0 EP - 0 PY - 2010 DA - 2010/08 SN - 28 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10376.html KW - AB -
. (1970). Preface. Journal of Computational Mathematics. 28 (4). 0-0. doi:
Copy to clipboard
The citation has been copied to your clipboard